# SDR R61A2023120400706

- Difficulty date: November 9, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 17013633001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE FR16 LBL47 FOUND TO HAVE CORRODED FLOOR SUPPORT FITTING. REMOVED AND REPLACED FLOOR SUPPORT FITTING ON FWD FUSE AT FR16 LBL47 IAW EMBRAER 175 SRM 51-41-02 AND 51-43-01.
